Shifted $B$-numbers as a set of uniqueness for additive and multiplicative functions

Tom 116 / 2005

K.-H. Indlekofer, N. M. Timofeev Acta Arithmetica 116 (2005), 295-313 MSC: 11E25, 11M25, 11M36, 11M37. DOI: 10.4064/aa116-4-1

Autorzy

  • K.-H. IndlekoferFaculty of Computer Science,
    Electrical Engineering and Mathematics
    University of Paderborn
    Warburger Straße 100
    33098 Paderborn, Germany
    e-mail
  • N. M. Timofeev

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek